# SDR SWAA2023021301912

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 68,322 hours, 40,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS PROBLEM FWD SVC GIRT BAR<[01] ADJUSTED FWD SERVICE DOOR GIRT BAR STOW HOOKS PER SIP
